# SDR DXTA200701954

- Difficulty date: February 18, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 3,021 hours, 2,136 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED  TAKEOFF AT APPROXIMATLEY 40 KTS, DUE TO RED FLASHING INDICATOR WITH 105 PERCENT N1  ON RT ENGINE MAX KIAS INDICATED 60 KNTS DURING ABORT TAKEOFF TAXIED TO FBO.  DOWNLOADED DEEC'S & FORWARDED TO HONEYWELL, RECORDED LIVE ENGINE DATA & FWD TO HONEYWELL, NO DEFECTS NOTED. OHMED OUT N1 MONOPOLE, NO DEFECTS NOTED. NO DEFECTS NOTED IAW HAWKER 800XP MM 31-41-05.
